# SDR P5CA9500093

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Corrosion
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON SCREW HEADS AND RIVETS NR 2 PYLON  FAIRING TO WING LEFT SIDE, ALSO LOOSE RIVETS.  REPLACED LOOSE RIVETS PER BOEING SRM 51-30-02 AND CLEANED SURFACE CORROSION PER BOEING SRM 51-10-01.
